# SDR ASAA9610080

- Difficulty date: June 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N743AS
- Make and model: Boeing 737210C
- Aircraft serial: 21821
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 65671403
- Condition: Corrosion
- Location: Bs 559-605
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING C-CHECK, FOUND CORROSION ON THE LONGITUDINAL FLOOR BEAM INBOARD FLANGE AT BS 559 TO BS 605, BL 0.  REPAIRED PER EA 5310-01451, EA 5310-01452 AND BOEING TELEX ASA-SEA-96-0254RR.  (M)
